Please any help is appreciated. My mother,65 and a two time breast cancer survivor started to get ill over the summer. She had personality changes, coughing with vomiting, anorexia to name a few. On tuesday as the first plane hit the WTC, she fell..couldn't get up and was very confused. We rushed her to the ER and her blood work showed elevated calcium and ammonia levels. She hasn't spoken since..she is tied to a bed, with diapers on moaning. We know know they have found a small, very small lung cancer..and her calcium levels have returned to normal with IV medications. But her ammonia level is 104..dangerously high. She is bloated and they are biopsing her liver now. We fear liver cancer. She is almost in a coma now. Help me with some insight here. This is my best friend and the thought of someone who worked one day and the next day fell this seriously ill..near death is unreal. HELP
When ammonia levels go too high in liver patients, they are given "Lactulose" (also called "Enulose").
Lactulose is a liquid laxative that binds with Ammonia to remove it from a person's system.
High ammonia levels can cause everything from dementia, drunkenness, slurred speech.....to coma, and even death.
Ask your doctor about LACTULOSE or ENULOSE for your mother!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.